# SDR AALA971426

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Corroded
- Location: Bs 1253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT CUSP MEMBRANE HAS CORROSION.  INSTALLED DOUBLER ON CUSP MEMBRANE PER SRM 53-01 FIG 4.  (M)
